U.S. doctors online nowAsk doctors free
Milton, FL
A 22-year-old female asked:

Mirena (levonorgestrel) removed- 4 day period 2days later. then 2days of heavy bleeding 9days after 1st period. was this another per or a side effect? or implantation?

1 doctor answer1 doctor weighed in
Dr. Bryan Kurtz
A Verified Doctoranswered
A US doctor answeredLearn more
Hormone effect: Removing the IUD causes changes in the hormones in the uterus, so it's not uncommon to have irregular bleeding after it is removed. Chances are minimal that you are pregnant. Your cycles should straighten out over the next month or two.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 4, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.